# SDR FDEA201401280208

- Difficulty date: January 28, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Damaged
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS NUMEROUS NICKS & SCRATCHES BETWEEN STRINGER 26L & STRINGER 26R AT BS 460 - 480.   REMOVED IAW SRM 51-10-02 REV 110.  BLENDED AREA, EVALUATED & FOUND OUT OF LIMIT IAW SRM 53-00-01 FIG 101 DET II REV 110.  ACCOMPLISHED EA F-5330 T0 304978, PART 1, STEP 1.
